# SDR HNAA2015082600264

- Difficulty date: August 26, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 66,565 hours, 74,415 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Latch
- Condition: Broken
- Location: Nlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RING HANDLE FOR NOSE GEAR ALTERNATE EXTENSION DOOR DETACHED.  REMOVED BROKEN PORTION OF LATCH ASSY.  INSTALLED NEW LATCH ASSY IAW DWG 85310006. OPS CHECKED GOOD.
